# SDR FDEA201704041072

- Difficulty date: April 4, 2017
- Submitted: April 5, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 100,191 hours, 20,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 0016
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CABIN EMERGENCY EXIT LIGHTS AND COCKPIT DOME LIGHT INTERMITTENTLY CAME ON AND OFF DURING TURBULENCE. THE PROBLEM STOPPED WHEN THE EMERGENCY EXIT LIGHT SWITCH WAS TURNED OFF. REMOVED AND REPLACED EMERGENCY POWER SUPPLY IN FWD DROP CEILING IAW AMM 33-51-01-4 & 33-51-01-5.  OPS CHECK SATISFACTORY. A/C OK FOR SERVICE.
